Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all! I'm new here.

OK! I just got off accutane 2 weeks ago. I was previously on the presc. for 6 months and was told from my dermo that my acne would clear and be gone. Eversince I finished my presc., some acne has come back and now my face gets even more oily. I also wash my face twice a day with Noxema and Biore and it still feels so oily.

Anyone have any issues after accutane???

Edited by Dannyboi8

Share this post


Link to post
Share on other sites

Give it a couple months, the accutane is still in your system working. If not, it is not uncommon for people to go on accutane 2-3 times.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×